MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.Visual examination revealed no damages.Microscopic examination revealed a pinhole in the balloon 13.5mm from the tip.The balloon is loosely folded.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 17-jan-2019.It was reported that crossing difficulty was encountered.The 85% in-stent restenosed, 15mm in length, concentric target lesion was located in the moderately tortuous and moderately calcified left anterior descending artery.The lesion contained >45 and <90 degrees bend.A 2.75mm x 15mm quantum maverick balloon catheter was advanced but failed to cross the lesion.The device was removed and the procedure was completed with another of the same device.There were no patient complications reported and the patient was stable.However, returned device analysis revealed a balloon pinhole.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8336138
Report Number2134265-2019-01232
Device Sequence Number19422445
Product Code LOX
UDI-Device Identifier08714729392774
UDI-Public08714729392774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2021
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0022427483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight56